# SDR SWAA2024060686537

- Difficulty date: May 16, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8575Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63589
- Aircraft time: 19,583 hours, 10,104 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB OUTBOARD FAN COWL ON ENGINE 2 2024-318208<[01] REPLACED WEB OUTBOARD FAN COWL ON ENGINE 2 IAW B737-800 SRM 51-40-02-0G-0 AND CMM 71-13-30;[02] REPLACED WEB OUTBOARD FAN COWL ON ENGINE 2 IAW B737-800 SRM 51-40-02-0G-0 AND CMM 71-13-30 TOOL USED CALIPER PN:500-196-30 SN:A21033522 DUE DATE :22/DEC/24;[03] CERTIFIED WORK PERFORMED.
